# SDR ASAA2019123091716

- Difficulty date: December 29, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 28,281 hours, 9,117 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK ILLUMINATES ON RECALL AND RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED BITE OF BOTH PTCS #2 FAULTED RAM AIR ACT ON BIT GREEN ON GO. RESET AND RE-ACCOMPLISHED BITE WITH NO FAULTS NOTED REF B737-900 FIM 21-62 TASK 801, FIM 21-62 TASK 836 OPS NML.
